zbMATH — the first resource for mathematics

On fuzzy \(\varepsilon \)-contractive mappings in fuzzy metric spaces. (English) Zbl 1152.54008
In this paper, the author answers affirmatively the open question raised by A. Razani [Fixed Point Theory Appl. 2005, No. 3, 257–265 (2005; Zbl 1102.54005)]. The author replaces the continuous t-norm \(*\) defined as \(a * b = \min \{a, b\}\) by an arbitrary t-norm. Separation axioms for a fuzzy metric space in the sense of George and Veeramani are used to prove the main results.

54A40 Fuzzy topology
54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI EuDML
[1] George, A; Veeramani, P, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64, 395-399, (1994) · Zbl 0843.54014
[2] Gregori, V; Romaguera, S, Characterizing completable fuzzy metric spaces, Fuzzy Sets and Systems, 144, 411-420, (2004) · Zbl 1057.54010
[3] Razani, A, A contraction theorem in fuzzy metric spaces, Fixed Point Theory and Applications, 2005, 257-265, (2005) · Zbl 1102.54005
[4] Grabiec, M, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27, 385-389, (1988) · Zbl 0664.54032
[5] Schweizer B, Sklar A: Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics. North-Holland, New York, NY, USA; 1983:xvi+275. · Zbl 0546.60010
[6] Radu, V, Some suitable metrics on fuzzy metric spaces, Fixed Point Theory, 5, 323-347, (2004) · Zbl 1071.54016
[7] Ćirić L, Ješić S, Ume JS: The existence theorems for fixed and periodic points of nonexpansive mappings in intuitionistic fuzzy metric spaces. to appear in Chaos, Solitons & Fractals · Zbl 0843.54014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.